# SDR GUUA11020801

- Difficulty date: November 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 26,583 hours, 32,974 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Part number: 1143640683
- Part serial: 507586
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5202 FLL/FLL - AFTER TAKEOFF LANDING GEAR SELECTED UP DISCOVERED LANDING GEAR CIRCIUT BREAKER POPPED.  REPLACED TIME DELAY RELAY PCB.  OPERATIONAL CHECK NORMAL.
